Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 3


Statistical Inference of Concomitants Based on Morgenstern Family under Generalized Order Statistics

PP: 243-254
M. M. Mohie El-Din, Nahed S. A. Ali, M. M. Amein, M. S. Mohamed,
In this paper, the joint densities of the concomitants of generalized order statistics (GOSís) for exponential and power function subfamilies of Morgenstern family are derived. Statistical inference such as maximum likelihood (ML) and Bayesian estimation under different types of loss functions based on informative and non-informative priors for the distribution parameters, reliability and cumulative hazard functions are obtained. In addition, Bayesian prediction bounds, Bayes predictive estimator and approximate confidence intervals of the estimators are considered. Applications of these results are given for concomitants of order statistics are presented.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved